# SDR SIMA20170210005

- Difficulty date: February 10, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,504 hours, 27,419 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD HINGE FITTING HAS MIGRATED BUSHINGS.  REMOVED AND REPLACED THE HINGE  FITTING IAW EO EM-27MR-112
